IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES/CS)
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Information Networks (IN) [schedule] [select]
Chair Masayuki Murata
Vice Chair Hiroshi Saito
Secretary Masato Matsuo, Kiyohito Yoshihara
Assistant Noriaki Kamiyama, Koichi Takasugi

Technical Committee on Photonic Network (PN) [schedule] [select]
Chair Naoaki Yamanaka
Vice Chair Yoshiaki Nakano, Masayuki Murata
Secretary Satoru Okamoto, Hajime Nakamura
Assistant Saeko Ohshiba, Naoya Wada

Conference Date Thu, Oct 13, 2005 09:30 - 17:10
Fri, Oct 14, 2005 10:00 - 17:25
Topics Architecture/OAM/Control Protocol of IP backborn networks and Photonic networks, etc. 
Conference Place Yagami Campus, Keio University 
Address 3-14-1, Hiyoshi, Kohoku-ku, Yokohama-shi, 223-8522 Japan.
Transportation Guide 15 min (by walk) from Tokyu Toyoko line Hiyoshi station
http://www.st.keio.ac.jp/english/guide/index.html
Contact
Person
Prpf. Naoaki Yamanaka
045-560-1744
Sponsors This conference is supported by the 21 century program of the Keio University and the Photonic Internet Forum (PIF)
Announcement Please join us for a reception.

Thu, Oct 13 AM 
09:30 - 11:15
  09:30-09:35 Opening Address ( 5 min. )
(1)
PN
09:35-10:00 Arbitrary waveform pulse generation using an arrayed-waveguide grating and an optical frequency comb Kohei Mandai, Daisuke Miyamoto (Keio Univ.), Takashi Kurokawa (Tokyo Univ. of Agriculture and Technology), Hiroyuki Tsuda (Keio Univ.)
(2)
PN
10:00-10:25 Photonic routing according to polarization status controlled by all optical polarization rotation using cross phase modulation Yoshitomo Shiramizu, Nobuo Goto (Toyohashi Univ. of Tech.)
(3)
PN
10:25-10:50 Development of the optical switching sub-systems using ultra high speed PLZT waveguide devices Keiichi Nashimoto, Nobuyuki Tanaka, Mitchell LaBuda, Dwight Ritums, Madhan Raj, Jeffrey Dawley, David Kudzuma, Tuan Vo, Jane Fang (Nozomi Photonics Corp.)
(4)
PN
10:50-11:15 Label Setup Route Selection Scheme Using Search Messages in GMPLS-based WDM Network Daisuke Ishii, Naoaki Yamanaka (Keio Univ.)
  11:15-11:30 Break ( 15 min. )
Thu, Oct 13 AM 
11:30 - 12:10
(5) 11:30-12:10 [Invited Talk]
Latest IP Optical networking technologies in its standardization
Ichiro Inoue, Tomonori Takeda, Eiji Oki, Kohei Shiomoto, Shigeo Urushidani (NTT)
  12:10-14:00 LunchBreak ( 110 min. )
Thu, Oct 13 PM 
14:00 - 15:15
(6)
IN
14:00-14:25 A Tabu Search Method of Logical Topology Design in IP over WDM Networks Galy Lee (Waseda Univ.), Sugang Xu (NICT), Yoshiaki Tanaka (Waseda Univ.)
(7)
IN
14:25-14:50 Lightpath Configuration for Distributed Computing Environment Hiroaki Harai (NICT), Masayuki Murata (Osaka Univ.)
(8)
IN
14:50-15:15 On the deployment of wavelength converters in overlay model in wavelength-routed networks Yukinobu Fukushima (Osaka Univ.), Hiroaki Harai (NICT), Shin'ichi Arakawa, Masayuki Murata (Osaka Univ.)
  15:15-15:30 Break ( 15 min. )
Thu, Oct 13 PM 
15:30 - 16:20
(9)
PN
15:30-15:55 A Wavelength Assignment Method Using a Circular Wavelength-list for Distributed Lightpath Establishment in Photonic Networks Shin'ichi Arakawa, Yosuke Kanitani, Masayuki Murata, Ken-ichi Kitayama (Osaka Univ.)
(10)
PN
15:55-16:20 An Effective Wavelength/Route Resevation Scheme Using Signaling Protocol in nonuniform traffic WDM network Junichiro Honma, Daisuke Ishii, Naoaki Yamanaka (Keio Univ.)
  16:20-16:30 Break ( 10 min. )
Thu, Oct 13 PM 
16:30 - 17:10
(11) 16:30-17:10 [Invited Talk]
Trend for NGN standerdization activities in ITU-T
Hideo Imanaka, Naotaka Morita (NTT)
  17:10-19:10 reception ( 120 min. )
Fri, Oct 14 AM 
10:00 - 11:15
(12)
IN
10:00-10:25 Estimating the Source-Destination Traffic Matrix of a VPN from Access-Link Loads Kazuya Ohtani, Shigeo Shioda (Chiba Univ.)
(13)
IN
10:25-10:50 An Issue of Identifiers in Next-Generation QoS Signaling Protocols Takako Sanda (Matsushita Electric (Panasonic)), Hong Cheng (Panasonic Singapore), Toyoki Ue, Takashi Aramaki (Matsushita Electric (Panasonic))
(14)
IN
10:50-11:15 Analyzing and Modeling Router-level Internet Topology Shin'ichi Arakawa, Ryota Fukumoto, Tetsuya Takine, Masayuki Murata (Osaka Univ.)
  11:15-14:00 Panel Session for Keio COE ( 165 min. )
Fri, Oct 14 PM 
14:00 - 15:55
(15) 14:00-14:40 [Invited Talk]
Photonic networks: R&D activities in Europe and R&D issues in the future
Ken-ichi Kitayama (Osaka Univ.)
(16)
PN
14:40-15:05 A Simple Forwarding Scheme for Optical Packet Routing Nobutaka Matsumoto, Tatsuya Maruyama, Kunitake Kaneko, Hideaki Imaizumi, Hiroyuki Morikawa, Tomonori Aoyama (Univ. of Tokyo)
(17)
PN
15:05-15:30 Burst and Circuit integrated network based on Optical Burst Switching Yutaka Arakawa, Naoaki Yamanaka (Keio Univ.)
(18)
PN
15:30-15:55 A Study of Advanced Network Services by Information Interchange between Application and Network Yuta Watanabe, Hisashi Kojima, Ryuichi Matsuzaki, Ichiro Inoue, Shigeo Urushidani (NTT)
  15:55-16:10 Break ( 15 min. )
Fri, Oct 14 PM 
16:10 - 17:25
(19)
IN
16:10-16:35 Efficient Flooding Technique Based on Partial Shortest-Path Trees Constructed in a Distributed Fashion Kenji Ohtsuka, Shigeo Shioda (Chiba Univ.)
(20)
IN
16:35-17:00 Computation Time of Grid Computing with Gamma Distribution Data Transfer Delay Hiroshi Shibuya, Cheng Hua, Yuki Terata, Kazuki Saruta, Kazutoki Takeda (Akita Prefectural Univ.)
(21)
IN
17:00-17:25 Comparison of the Efficiency of IP Traceback Schemes Based on Probabilistic Packet Marking Keisei Oh, Shigeo Shioda (Chiba Univ.)

Announcement for Speakers
General TalkEach speech will have 18 minutes for presentation and 7 minutes for discussion.
Invited TalkEach speech will have 30 minutes for presentation and 10 minutes for discussion.

Contact Address and Latest Schedule Information
IN Technical Committee on Information Networks (IN)   [Latest Schedule]
Contact Address Masato Matsuo (NTT Network Innovation Laboratories)
9-11, Midori-Cho 3-Chome Musashino-Shi Tokyo 180-8585 Japan
TEL +81-422-59-4156, FAX +81-422-59-5690
E-:in_-n 
PN Technical Committee on Photonic Network (PN)   [Latest Schedule]
Contact Address Satoru Okamoto(NTT)
TEL +81-422-59-4353,FAX +81-422-59-3787
E-:
Hajime Nakamura(KDDI Labs.)
TEL +81-49-278-7817,FAX +81-49-278-7813
E-:s 


Last modified: 2005-09-27 20:43:14


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to IN Schedule Page]   /   [Return to PN Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan